# SDR IPXA2024082088175

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 25,322 hours, 15,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: A53510129201
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 513AB CRACKED AT NUTPLATE HOLE. CLEANED AREA AROUND CRACK AND REMOVED FASTENERS IAW A300-600 SRM 53-15-63 STEP 5.TREATED AND PRIMED DOUBLERS IAW A300-600 SRM 51-21-10 AND 51-75-10.
